Home > Research > Publications & Outputs > Noise-induced shift of singularities in the pat...

Links

Text available via DOI:

View graph of relations

Noise-induced shift of singularities in the pattern of optimal paths

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>11/08/2003
<mark>Journal</mark>Physics Letters, Section A: General, Atomic and Solid State Physics
Issue number5-6
Volume314
Number of pages6
Pages (from-to)386-391
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We analyse the non-equilibrium distribution in dissipative dynamical systems at finite noise intensities. The effect of finite noise is described in terms of topological changes in the pattern of optimal paths. Theoretical predictions are in good agreement with the numerical results.